# SDR SWIA201642071

- Difficulty date: March 21, 2016
- Submitted: April 13, 2016
- Operation: Air carrier
- Aircraft: N815SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15101
- Aircraft time: 25,207 hours, 15,763 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 349-364
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL IN AVIONICS BAY BS 364 - 349, STR 27L CORRODED.  R & R THE INTERCOSTAL IAW SRM.  PRESSURE CHECKED GOOD.
